# SDR F3LA200600034

- Difficulty date: May 13, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOORBEAM CORRODED AT FRAME 15, 6TH FLOORBEAM FROM RT CENTER OF FUSELAGE ON THE AFT END OF BEAM.  BLENDED CORROSION AND PERFORMED HFEC PER SRM 51-75-12 AND EA A9-53R-11424.
